# SDR AWXA9500790

- Difficulty date: November 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N147AW
- Make and model: Boeing 737297
- Aircraft serial: 22630
- System (JASC): 5754 · Leading Edge Devices
- Part: Track
- Part number: 6546422208
- Condition: Worn
- Location: Nr 5 Le Flap
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PHX - FLT NR 417 - PHX/COS - AIR TURN BACK - AIRCRAFT ROLLED TO THE LEFT AND REQUIRED 15 TO 20 DEGREE RIGHT AILERON TO CORRECT.  SITUATION CORRECTED AFTER FLAPS RETRACTED.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND NR 5 LEADING EDGE SLAT AUXILLIARY TRACK FITTING MOUNT HOLES TO BE ELONGATED.  REMOVED AND REPLACED NR 5 SLAT.  AIRCRAFT RETURNED TO SERVICE.  (M)
